AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Stochastic Partial Differential Equations: Six Perspectives
Edited by: Rene A. Carmona, Princeton University, NJ, and Boris Rozovskii, University of Southern California, Los Angeles, CA

Also Available in Softcover SURV/64.S


Mathematical Surveys and Monographs
1999; 334 pp; hardcover
Volume: 64
ISBN-10: 0-8218-0806-0
ISBN-13: 978-0-8218-0806-1
List Price: US$60
Member Price: US$48
Order Code: SURV/64
[Add Item]

Request Permissions

See also:

Stochastic Partial Differential Equations: Six Perspectives - Rene A Carmona and Boris Rozovskii

The field of Stochastic Partial Differential Equations (SPDEs) is one of the most dynamically developing areas of mathematics. It lies at the cross section of probability, partial differential equations, population biology, and mathematical physics. The field is especially attractive because of its interdisciplinary nature and the enormous richness of current and potential future applications.

This volume is a collection of six important topics in SPDEs presented from the viewpoint of distinguished scientists working in the field and related areas. Emphasized are the genesis and applications of SPDEs as well as mathematical theory and numerical methods.


Graduate students and researchers working in probability theory, PDEs, fluid dynamics, turbulence, chaos, particle systems, population biology, nonlinear filtering and financial mathematics.

Table of Contents

Part 1: SPDE's and Stochastic Modelling
  • J. Glimm and D. Sharp -- Stochastic partial differential equations: Selected applications in continuum physics
  • D. A. Dawson and E. A. Perkins -- Measure-valued processes and renormalization of branching particle systems
  • G. Giacomin, J. L. Lebowitz, and E. Presutti -- Deterministic and stochastic hydrodynamic equations arising from simple microscopic model systems
  • R. A. Carmona and F. Cerou -- Transport by incompressible random velocity fields: Simulations & mathematical conjectures
Part 2: Mathematical Theory of SPDE's
  • N. V. Krylov -- An analytic approach to SPDEs
  • R. Mikulevicius and B. L. Rozovskii -- Martingale problems for stochastic PDE's
  • Notation index
  • Subject index
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia